# SDR R61A2021032000262

- Difficulty date: March 6, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, CORROSION ON BEAM SUPPORT BETWEEN FR86-89. BEAM SUPPORT BETWEEN FR86-89 FOUND CORRODED REMOVED AND REPLACED IAW EMB 170 SRM 51-41-01, 51-42-03 AND 51-43-01.
